DOI 10.1080/1744666x.2018.1505504
Anaphylaxis due to proton pump inhibitors: current understanding and important clinical considerations.
Аннотация
Proton pump inhibitors (PPIs) are one of the most prescribed drug classes. PPIs are remarkably safe, with minimal side effects, most of which are related to drug's pharmacokinetic interaction profiles. However, hypersensitivity reactions can occur and anaphylactic reactions to PPIs have been described. Areas covered: A literature search in PubMed was performed to review the evaluation and management of anaphylaxis to PPIs. Clinicians should have a high level of suspicion and a drug allergy workup should be carried out by allergists, in a proper facility. Skin tests with PPIs are the only accurate methods to identify the culprit drug; they are also quite specific to solve cross-reactivity problems among drugs of this group. Expert commentary: A label of hypersensitivity to the whole group is generally not correct and tolerance to PPI with negative skin tests should be established with a negative oral challenge test. When an alternative drug among the whole group cannot be found, anti-H2 can be prescribed or a PPI desensitization protocol can be applied.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.